# SDR F3LA97012

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION IN NOSE WHEEL WELL UPPER HORIZONTAL WEB AROUND RT ACCESS PANEL CUTOUT BS 236 TO 252, LBL 2 TO 16, WL 190.  FOUND CORROSION ON NOSE WHEEL WELL UPPER HORIZ WEB AND STIFFENERS TO BE OUT OF LIMITS, FABRICATED DOUBLERS FROM .080 7075 T6.  INSTALLED DOUBLERS AND NEW STIFFENERS WITH HI-LOCKS AND RIVETS.  ALODINED, PRIMED, PAINTED AND INSTALLED WEB PER SRM 51-10-2, 51-10-6, 51-20-1, FIG 7, 51-30-2, 53-10-1, OHM 20-41-02, AND DRAWING NR 65-45819.  (M)
